MAUDE Adverse Event Report: INPECO SA FLEXLAB X; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB X; LABORATORY AUTOMATION SYSTEM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported an issue involving the reporting of mononuclear (mn) and polymorphonuclear (pmn) body fluid cell counts within the flexlab x workflow.The problem was identified on (b)(6) 2026, when the laboratory noticed that mn and pmn results displayed in the laboratory information system (lis) did not correspond to the values displayed by the analyzer interface.According to the information provided, the results for mononuclear cells were displayed as polymorphonuclear in the lis, and vice versa.According to the information shared by the distributor, the misreporting occurred between (b)(6) 2026.During this period, 15 samples from 8 patients were affected.For one of them, the inverted mn/pmn values contributed to the continuation of unnecessary antibiotic therapy for approximately two additional days.
 
Additional Manufacturer Narrative
The distributor confirmed that the third party analyzer (advia hema) was performing within specifications and that no malfunction of the instrument was detected.The discrepancy was attributed to a configuration error within flexlab x software data management system (dms), which transmits the test orders and test results between the third party instruments and lis.In dms the request/result transmission codes for the two tests had been incorrectly configured.According to the distributor investigation, the issue originated from a mistake made by their service personnel during the dms configuration, although no detailed explanation of the specific configuration step involved was provided.They also clarified that the inpeco documentation used during the configuration was correct.Therefore, no further actions foreseen.

Brand Name
FLEXLAB X
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key25121569
Report Number3010825766-2026-00002
Device Sequence Number12970140
Product Code JQP
UDI-Device Identifier07640172344002
UDI-Public(01)07640172344002(11)260313
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown